RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 1003–1006 (Mi dan30651)  

This article is cited in 3 scientific papers (total in 3 papers)

FLUID MECHANICS

The multifront detonation diffraction

V. V. Mitrofanov, R. I. Soloukhin

Institute of Hydrodynamics

Full text: PDF file (1442 kB)
Presented: М. А. Лаврентьев
Received: 30.04.1964

Citation: V. V. Mitrofanov, R. I. Soloukhin, “The multifront detonation diffraction”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 1003–1006

Citation in format AMSBIB
\Bibitem{MitSol64}
\by V.~V.~Mitrofanov, R.~I.~Soloukhin
\paper The multifront detonation diffraction
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 1003--1006
\mathnet{http://mi.mathnet.ru/dan30651}


Linking options:
  • http://mi.mathnet.ru/eng/dan30651
  • http://mi.mathnet.ru/eng/dan/v159/i5/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Levin, V. V. Markov, T. A. Zhuravskaya, S. F. Osinkin, “Nonlinear Wave Processes That Occur during the Initiation and Propagation of Gaseous Detonation”, Proc. Steklov Inst. Math., 251 (2005), 192–205  mathnet  mathscinet  zmath
    2. V. A. Levin, I. S. Manuylovich, V. V. Markov, “Numerical simulation of spinning detonation in circular section channels”, Comput. Math. Math. Phys., 56:6 (2016), 1102–1117  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. A. Levin, I. S. Manuylovich, V. V. Markov, “Rotating detonation wave in an annular gap”, Proc. Steklov Inst. Math., 300 (2018), 126–136  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:57
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019